# SDR AALA20140313004

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 45,366 hours, 5,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT AFT LT NR 2 DOOR INOPERATIVE.  RECHARGED BATTERY PACK FOR ESCAPE PATH LIGHT AT AFT LT NR 2 DOOR, OPERATIONS CHECKED NORMAL.
